# SDR SWAA2021081321005

- Difficulty date: September 23, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 AT RT WING / REPLACED ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 AT RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02
